# SDR ASAA2019080643318

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 49,592 hours, 14,828 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE AT FL 330. FMC MESSAGE & VTK DISPLAYED ON CAPTAINS MAP. CAPTAINS MCDU MENU PAGE MISSING  FMC.  AUTOPILOT A WAS SELECTED AT THE TIME. LNAV/VNAV DISENGAGED.  APPROXIMATELY 2 MINUTES LATER LEFT FMC RESTORED. LNAV/VNAV RE-ENGAGED. OPERATIONS NORMAL. GROUNDED - YES. RESET NR 1 FMC, IAW FIM 34-61-836, OPS CHECK OK.
